# SDR AWXA960049

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Disbond
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3839 - DURING SCHEDULED C-12 MAINTENANCE CHECK, FOUND DISBOND OF SKIN BONDED DOUBLER AT BS 917 BETWEEN STRINGER 22 AND 23 RT.  REPAIRED DISBONDED DOUBLER AT BS 917 BETWEEN STRINGER 22 AND 23 RIGHT PER SRM 53-30-03, FIGURE 17, DETAILS II, II AND IV, SHEETS 1-7.  (M)
